Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from unexplained infertility. Swelling in the uterus. Taking CCQ, Trypsin and Doxycyclin. Are these right medications?

Hello Doctor, I am suffering from unexplained secondary infertility and taking treatment since Nov 2010 but not successful. I just changed my doctor after examination she told me i have swelling in uterus .So she gave me CCQ 50, Trypsin Chypsin (Chymec Forte) and Doxycilin 100mg for 10 days. I just need to know am i on right track. As i have already taken enough and almost every treatment. Kindly help a stressed patient. Regards, Shelly
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.From your statement it looks like that you have unexplained infertility. It seems that you have been taking medicines without getting investigated properly There is nothing like swelling of the uterus that should be the cause of infertility.Please consult some Infertility Specialist who will carry out some blood test to find out cause of infertility and treat you accordingly.Do not worry what you need is to have proper evaluation.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor